RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 5, Pages 736–743 (Mi mz12157)  

Algebraic $K$-theory of triangular rings and its generalization

F. Yu. Popelenskii

Lomonosov Moscow State University

Abstract: In the paper, a “tensor” generalization of the algebraic $K$-theory of upper triangular rings is constructed. It is proved that the corresponding $K_m$-groups are naturally isomorphic to the direct sum of $K_m$-groups of the diagonal part.

Keywords: Quillen's $K$-theory, upper triangular ring.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-6399.2018.1
Russian Foundation for Basic Research 18-01-00398
This work was supported by the program “Leading Scientific Schools” (under grant NSh-6399.2018.1, agreement no. 075-02-2018-867) and by the Russian Foundation for Basic Research under grant 18-01-00198.


DOI: https://doi.org/10.4213/mzm12157

Full text: PDF file (445 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:5, 794–800

Bibliographic databases:

UDC: 512.667.3
Received: 22.08.2018

Citation: F. Yu. Popelenskii, “Algebraic $K$-theory of triangular rings and its generalization”, Mat. Zametki, 106:5 (2019), 736–743; Math. Notes, 106:5 (2019), 794–800

Citation in format AMSBIB
\Bibitem{Pop19}
\by F.~Yu.~Popelenskii
\paper Algebraic $K$-theory of triangular rings and its generalization
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 5
\pages 736--743
\mathnet{http://mi.mathnet.ru/mz12157}
\crossref{https://doi.org/10.4213/mzm12157}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 5
\pages 794--800
\crossref{https://doi.org/10.1134/S0001434619110129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000504614300012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077078230}


Linking options:
  • http://mi.mathnet.ru/eng/mz12157
  • https://doi.org/10.4213/mzm12157
  • http://mi.mathnet.ru/eng/mz/v106/i5/p736

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:50
    References:10
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020